# SDR RKW2003F00000

- Difficulty date: June 6, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N1953U
- Make and model: Cessna TU206F
- Aircraft serial: U20602306
- Engine: Cont TSIO520C
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: M3984
- Part serial: 99169919
- Condition: Shorted
- Location: Magneto
- Part time: 828 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLYING OVER MOUNTAINS, ENGINE BEGAN TO RUN ROUGH.  DIVERTED, RIGHT MAGNETO CONDENSER FOUND TOTALLY SHORTED.  ON RUN UP AFTER MAINTENANCE, LEFT MAGNETO RAN ROUGH, ENGINE NEARLY DIED FROM 1700 RPM.  CHANGED OUT LEFT MAGNETO CONDENSER.  OPS CHECKED GOOD.  (MAG CHECK BEFORE 1.3 HOUR FLIGHT WAS GOOD).
